# SDR CALA2025091608950

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 32,018 hours, 11,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOP REMOVED AND REPLACED L2 DOOR EMERGENCY LIGHT IN REF WITH AMM 33-51-04. OPS CHECK GOOD.
